# SDR AALA202205121316

- Difficulty date: May 9, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737
- Aircraft serial: 29543
- Aircraft time: 61,010 hours, 25,207 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9961197
- Condition: Binding
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: B, G

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL250 AIRCRAFT HAD CABIN PRESSURE WARNING. LOSS CABIN PRESSURE. "AUTO FAIL" LIGHT. DISPLAY" PRESSURE CONTROLLER. IN ALTERNATE, NO CHANGE. CABIN OK AT 1ST THEN DECREASED 3000 PER MIN. WENT MANUAL. OK AT FIRST, THEN LOSS CONTROL OF CABIN. PILOTS DEPLOYED O2 MASKS AND EMERGENCY WAS DECLARED. ON GROUND CONTROL NORMAL INDICATION. REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE (AALA202205100658) PER AMM 21-31-02. OPERATIONS CHECK GOOD. HOWEVER, DURING OPERATIONS CHECKS, NOTICED OUTFLOW VALVE TO BE BINDING. INSTALLED AFT OUTFLOW VALVE ASSEMBLY PER AMM 21-31-03. OPERATIONS CHECK GOOD PER AMM 21-31-03.
